American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32F17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Nikolai Nikolov, Peter Pflug and Pascal J. Thomas. On different extremal bases for $\mathbb{C}$-convex domains. Proc. Amer. Math. Soc. 141 (2013) 3223-3230.
Abstract, references, and article information   
View Article: PDF

[2] Mihnea Colţoiu and Cezar Joiţa. The disk property of coverings of 1-convex surfaces. Proc. Amer. Math. Soc. 140 (2012) 575-580. MR 2846325.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1